# SDR AALA202512223252

- Difficulty date: November 7, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 35,405 hours, 14,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CAP) AT BS 947.  REPLACED CHORD PER EA 370421.
